# SDR UPS04441810

- Difficulty date: January 21, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON - LWR WEB CRACKED THRU FASTENERS AFT OF PNEU DUCT CUTOUT APPROX 15 INCHES FWD OF AFT MOUNT, CRACK RUNS LONGITUDINALLY.  LWR SPAR 5 LOCATIONS CRACK END BY STOP DRILLED HOLES PER SRM 54-10-03 FIG 2 NDT CONFIRMED NIL CRACKS AND PERFORMED A PERMANENT REPAIRED AS PER SRM 54-10-03 FIG 2 AT NAS STA 213.
